Posted by stargazer2 on September 24, 2007, at 9:56:21
In reply to Need to get off BUPROPION, ugly side effects, HELP, posted by sometimesblue on September 21, 2007, at 13:10:51
Also, are you on the generic buproprion called Budeprion? I believe others have had difficulty with this generic version of Wellbutrin.
With all the various generics being manufactured, is there any consistency between the brand name and the generics of which there may be several for each brand name.
For anyone to compare experiences with another, there are so many variables not the least is which generic are you on...
The generic buproprion I was given was called Budeprion (Teva), which the pharmacist claimed was the same as buproprion but I was never convinced. It just did not work the same as the first generic Wellbutrin I was on.
I have no faith at all in the generics anymore since there are so many floating around and all of them have different components and even the supposedly "inactive " ingredients can cause the medication to work differently, case in point Nardil. It was reformulated in 2003 and those stable on the brand name for years found themselves destabalized and some were hospitalized after taking the "new" generic version that worked completely differntly due to "inactive" components.
Just my thoughts on comparing meds. Before we can compare one med to another we have to know who is the manufacturor of the generic else it could be like comparing apples to oranges.